MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 46MM; HIP COMPONENT
Model Number 38AM4635
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient had problems with her left hip following her 2010 surgery.Plaintiff underwent a second left hip surgery on (b)(6) 2017.Components caused metal to break off of the systems parts and become permanent contaminants within patients bodies.The design allow mom contact within the prosthetic joint system and thereby cause flakes of metal to contaminate the bloodstream of the patient including plaintiff herein and cause associated tissue damage.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD LONG NECK 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9198030
Report Number3010536692-2019-01095
Device Sequence Number449543
Product Code KWA
UDI-Device IdentifierM68438AM46351
UDI-PublicM68438AM46351
Combination Product (Y/N)N
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4635
Device Catalogue Number38AM4635
Device Lot Number049841532
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;